Aleve is an NSAID
NSAID's may cause bleeding. That is not a good medicament to take at this point of rain. It is best to ask your doctor what he prefers based upon your medical and allergy history .
Aleve for post op pain
Hello and thank you for reaching out. I would NOT suggest using Aleve, or any type of medication that is in the "NSAID" category (ie: advil, aleve, aspirin, etc). If you would like to start to take OTC pain relievers, please use Tylenol until about 2 weeks after your surgery. Please check with your surgeon before starting any OTC pain relief medications. Best Wishes.
Using Aleve six days post op
The use of Aleve at this stage may increase your risk of bleeding. You should check with your surgeon to make sure they are comfortable with you taking Aleve or any NSAID at this point in your recovery.
NSAIDs after breast augmentation
Hi will allow my patients to start NSAID's after a week post breast augmentation because they do make for a longer bleeding time . I would ask your plastic surgeon what their thoughts are on when you can start NSAID's. I do think that they will help this type of pain better than tramadol. Good luck.
Up to your doctor.
Hello and thanks. Not all physicians like to use NSAIDS after breast surgery because there may be a tiny chance of increased bleeding in some patients. The pain on the side of the breast is common and you should be sure you talk your doctor about treatment options before starting a new medication. Best, Dr. Aldo